# SDR UIEA2020082401860

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,109 hours, 18,159 cycles
- System (JASC): 8011 · Engine Starter
- Part: Chip Detector
- Part number: A75M
- Part serial: NSN
- Condition: Broken
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STARTER MAGNETIC CHIP DETECTOR BROKEN.  REMOVED AND REPLACED THE MAGNETIC DRAIN PLUG ASSY IAW AMM 80-11-01-004.  LEAK CHECKED GOOD.
